MathSciNet Relay Station
MathSciNet bibliographic data
MR1029040 81K05
Bogolyubov, N. N., Jr.; Shumovskiĭ, A. S. Collective quantum effects in a problem on the interaction of electromagnetic radiation with a medium. (Russian) Translated in Proc. Steklov Inst. Math. 1992, no. 2, 87–97. Statistical mechanics and the theory of dynamical systems (Russian). Trudy Mat. Inst. Steklov. 191 (1989), 79–88.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Fri, 22 Sep 2017 12:00:40 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=20518719bdd194014140c4381dd55c6f; path=/; expires=Fri, 11-Jul-2031 12:00:40 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=98 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 56a Wms6|[u`@BH$u./#lՓ-* 8LCaIWL=ckϾM;pM%<||}Hҟj]J{|3@jYJG> +&cr{U+,W-+se6JҸxl7fZt)d],*^0RX*.` 7\θ+a??RJ"c5O0w~\^NTLGIti.Z4 wZ̎z&8k"YKnײ0M4D\ ѼqT T$pYn1DJ ڤFCP'$1$\&Z@%`t&4e61ȸ"ecnhj--ă00I?w£P3+TFJj;ddqFhH6E³gEj'|#[jA.. -YB\(_aWݷ<[ouNG'z vWN?x.}XO[]Aj$̲u ktmpsVecU՛{]o܄o'oC6J*+>\rLH2c$cҹ ,CdoS .h΃V)׾}hQ|px6jo^F篿kzW XS◡dnh>œ͐*HoZk'_X _1 Z at.5Xe{cC>\=\f-n۾gC3:J>ƈ}6QS |9B| l|U&'xiqi % d{v-BdpaBwaUMi:tF T/98moaGf #+`pHy̧_T#?MNXG8e^:4<T vW Ug„4REffrc'{|*pN6p r EmzX دC@{ܯg a  0